# SDR USAASA03217

- Difficulty date: December 18, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE FORWARD SERVICE DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT CONNECTOR BEHIND LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
